Alert archive / Missouri / Frost Advisories in 2016

Frost Advisory 1, NWS Springfield, MO

March 27, 201610 counties in Missouri

NWS Springfield, MO issued this frost advisory at Mar 27, 2016, 12:27 PM CDT for 10 counties in Missouri. It took effect at Mar 28, 2016, 12:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Mar 27, 2016, 12:27 PM CDT (17:27 UTC)
In effect from
Mar 28, 2016, 12:00 AM CDT
Expired
Mar 28, 2016, 9:00 AM CDT
In force
9 hr
Issued by
NWS Springfield, MO

Counties Dent County, MO, Douglas County, MO, Howell County, MO, Maries County, MO, Oregon County, MO, Ozark County, MO, Phelps County, MO, Shannon County, MO, Taney County, MO, Texas County, MO

The radar

The Springfield radar (KSGF), 125 km from the middle of the area, began a volume at 17:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 5.5 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2016-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2016-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1084 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
193 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

629 
WWUS73 KSGF 271727
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1227 PM CDT SUN MAR 27 2016

...TEMPERATURES EXPECTED TO FALL AT OR BELOW FREEZING TONIGHT...

.CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO
THE MIDDLE 20S AND LOWER 30S LATE TONIGHT INTO EARLY MONDAY
MORNING.

A FREEZE WARNING HAS BEEN POSTED FOR AREAS ALONG AND NORTHWEST OF
A LINE FROM TABLE ROCK LAKE TO LAKE OF THE OZARKS. 

A FROST ADVISORY IS IN EFFECT FOR LOCATIONS EAST OF A LINE FROM
TABLE ROCK LAKE TO LAKE OF THE OZARKS.

KSZ073-097-101-MOZ055>057-066>070-077>081-088>095-101>103-280130-
/O.NEW.KSGF.FZ.W.0005.160328T0500Z-160328T1400Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-VERNON-ST. CLAIR-
HICKORY-CAMDEN-PULASKI-BARTON-CEDAR-POLK-DALLAS-LACLEDE-JASPER-
DADE-GREENE-WEBSTER-WRIGHT-NEWTON-LAWRENCE-CHRISTIAN-MCDONALD-
BARRY-STONE-
INCLUDING THE CITIES OF...FORT SCOTT...PAWNEE STATION...
CHICOPEE...LONE OAK...PITTSBURG...BAXTER SPRINGS...LOWELL...
RIVERTON...COLUMBUS...NEUTRAL...SHERWIN...STIPPVILLE...WARSAW...
WHITAKERVILLE...COLE CAMP...CROCKERVILLE...MORA...EDMONSON...
LINCOLN...VERSAILLES...ROCKY MOUNT...STOVER...LAURIE...
AURORA SPRINGS...ELDON...LAKE OZARK...NEVADA...TIFFIN...
APPLETON CITY...JOHNSON CITY...WEAUBLEAU...HERMITAGE...QUINCY...
WHEATLAND...CROSS TIMBERS...OSAGE BEACH...CAMDENTON...
DECATURVILLE...ROACH...VILLAGE OF FOUR SEASONS...
FORT LEONARD WOOD...LAQUEY...WAYNESVILLE...KENOMA...LAMAR...
CEDAR SPRINGS...EL DORADO SPRINGS...FILLEY...ARNICA...
CAPLINGER MILLS...STOCKTON...BOLIVAR...BUFFALO...CHARITY...
FOOSE...MARCH...PLAD...WINDYVILLE...OLIVE...LYNCHBURG...LEBANON...
JOPLIN...CARTHAGE...GREENFIELD...LOCKWOOD...MEINERT...
SPRINGFIELD...MARSHFIELD...NORTHVIEW...SEYMOUR...ROGERSVILLE...
DAWSON...GRAFF...MOUNTAIN GROVE...DUNCAN...MANSFIELD...NEOSHO...
AURORA...MOUNT VERNON...MARIONVILLE...NIXA...CHRISTIAN CENTER...
OZARK...SELMORE...ANDERSON...NOEL...GOODMAN...SOUTH WEST CITY...
PINEVILLE...ROCKY COMFORT...MONETT...MADRY...CASSVILLE...
KIMBERLING CITY...CRANE...ELSEY...INDIAN POINT...
SILVER DOLLAR CITY
1227 PM CDT SUN MAR 27 2016

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
MONDAY. 

* TEMPERATURE...TEMPERATURES ARE EXPECTED TO RANGE FROM 26 DEGREES
  TO 31 DEGREES TONIGHT INTO EARLY MONDAY MORNING. 

* IMPACTS...THE GROWING SEASON HAS STARTED ACROSS SOUTHEAST KANSAS
  AND THE MISSOURI OZARKS. THEREFORE...VEGETATION SENSITIVE TO
  FREEZING TEMPERATURES ARE EXPECTED TO BE GREATLY IMPACTED BY
  THESE FREEZING TEMPERATURES TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

MOZ058-071-082-083-096>098-104>106-280130-
/O.NEW.KSGF.FR.Y.0001.160328T0500Z-160328T1400Z/
MARIES-PHELPS-TEXAS-DENT-DOUGLAS-HOWELL-SHANNON-TANEY-OZARK-
OREGON-
INCLUDING THE CITIES OF...VICHY...NORTHWYE...ROLLA...PLATO...
ROBY...BENDAVIS...HUGGINS...LAKE SPRING...BANGERT...DARIEN...
GLADDEN...HOWES...JADWIN...SALEM...VANZANT...AVA...GOODHOPE...
ROME...SQUIRES...DOGWOOD...POMONA...POTTERSVILLE...
SILOAM SPRINGS...SOUTH FORK...WEST PLAINS...WHITE CHURCH...
TERESITA...WINONA...BIRCH TREE...MONTIER...BRANSON...HOLLISTER...
KIRBYVILLE...EDGEWATER BEACH...FORSYTH...OZARK BEACH...
POWERSITE...WASOLA...THAYER...ALTON...COUCH...GREER...
THOMASVILLE...WILDERNESS
1227 PM CDT SUN MAR 27 2016

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
MONDAY. 

* TEMPERATURE...TEMPERATURES TONIGHT WILL RANGE FROM 32 DEGREES TO
  35 DEGREES ACROSS SOUTH CENTRAL MISSOURI. 

* IMPACTS...THE GROWING SEASON HAS STARTED ACROSS SOUTHERN
  MISSOURI. THEREFORE...VEGETATION SENSITIVE TO FROST COULD BE
  DAMAGED BY THESE FORECASTED TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CRAMER
3 follow-up statements
885 
WWUS73 KSGF 280004
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
704 PM CDT SUN MAR 27 2016

...TEMPERATURES EXPECTED TO FALL AT OR BELOW FREEZING TONIGHT...

.CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO
THE MIDDLE 20S AND LOWER 30S LATE TONIGHT INTO EARLY MONDAY
MORNING.

A FREEZE WARNING HAS BEEN POSTED FOR AREAS ALONG AND NORTHWEST OF
A LINE FROM TABLE ROCK LAKE TO LAKE OF THE OZARKS.

A FROST ADVISORY IS IN EFFECT FOR LOCATIONS EAST OF A LINE FROM
TABLE ROCK LAKE TO LAKE OF THE OZARKS.

KSZ073-097-101-MOZ055>057-066>070-077>081-088>095-101>103-281400-
/O.CON.KSGF.FZ.W.0005.160328T0500Z-160328T1400Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-VERNON-ST. CLAIR-
HICKORY-CAMDEN-PULASKI-BARTON-CEDAR-POLK-DALLAS-LACLEDE-JASPER-
DADE-GREENE-WEBSTER-WRIGHT-NEWTON-LAWRENCE-CHRISTIAN-MCDONALD-
BARRY-STONE-
INCLUDING THE CITIES OF...FORT SCOTT...PAWNEE STATION...
CHICOPEE...LONE OAK...PITTSBURG...BAXTER SPRINGS...LOWELL...
RIVERTON...COLUMBUS...NEUTRAL...SHERWIN...STIPPVILLE...WARSAW...
WHITAKERVILLE...COLE CAMP...CROCKERVILLE...MORA...EDMONSON...
LINCOLN...VERSAILLES...ROCKY MOUNT...STOVER...LAURIE...
AURORA SPRINGS...ELDON...LAKE OZARK...NEVADA...TIFFIN...
APPLETON CITY...JOHNSON CITY...WEAUBLEAU...HERMITAGE...QUINCY...
WHEATLAND...CROSS TIMBERS...OSAGE BEACH...CAMDENTON...
DECATURVILLE...ROACH...VILLAGE OF FOUR SEASONS...
FORT LEONARD WOOD...LAQUEY...WAYNESVILLE...KENOMA...LAMAR...
CEDAR SPRINGS...EL DORADO SPRINGS...FILLEY...ARNICA...
CAPLINGER MILLS...STOCKTON...BOLIVAR...BUFFALO...CHARITY...
FOOSE...MARCH...PLAD...WINDYVILLE...OLIVE...LYNCHBURG...LEBANON...
JOPLIN...CARTHAGE...GREENFIELD...LOCKWOOD...MEINERT...
SPRINGFIELD...MARSHFIELD...NORTHVIEW...SEYMOUR...ROGERSVILLE...
DAWSON...GRAFF...MOUNTAIN GROVE...DUNCAN...MANSFIELD...NEOSHO...
AURORA...MOUNT VERNON...MARIONVILLE...NIXA...CHRISTIAN CENTER...
OZARK...SELMORE...ANDERSON...NOEL...GOODMAN...SOUTH WEST CITY...
PINEVILLE...ROCKY COMFORT...MONETT...MADRY...CASSVILLE...
KIMBERLING CITY...CRANE...ELSEY...INDIAN POINT...
SILVER DOLLAR CITY
704 PM CDT SUN MAR 27 2016

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT MONDAY...

* TEMPERATURE...TEMPERATURES ARE EXPECTED TO RANGE FROM 26 
  DEGREES TO 31 DEGREES TONIGHT INTO EARLY MONDAY MORNING. 

* IMPACTS...THE GROWING SEASON HAS STARTED ACROSS SOUTHEAST 
  KANSAS AND THE MISSOURI OZARKS. THEREFORE...VEGETATION 
  SENSITIVE TO FREEZING TEMPERATURES ARE EXPECTED TO BE GREATLY 
  IMPACTED BY THESE FREEZING TEMPERATURES TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

MOZ058-071-082-083-096>098-104>106-281400-
/O.CON.KSGF.FR.Y.0001.160328T0500Z-160328T1400Z/
MARIES-PHELPS-TEXAS-DENT-DOUGLAS-HOWELL-SHANNON-TANEY-OZARK-
OREGON-
INCLUDING THE CITIES OF...VICHY...NORTHWYE...ROLLA...PLATO...
ROBY...BENDAVIS...HUGGINS...LAKE SPRING...BANGERT...DARIEN...
GLADDEN...HOWES...JADWIN...SALEM...VANZANT...AVA...GOODHOPE...
ROME...SQUIRES...DOGWOOD...POMONA...POTTERSVILLE...
SILOAM SPRINGS...SOUTH FORK...WEST PLAINS...WHITE CHURCH...
TERESITA...WINONA...BIRCH TREE...MONTIER...BRANSON...HOLLISTER...
KIRBYVILLE...EDGEWATER BEACH...FORSYTH...OZARK BEACH...
POWERSITE...WASOLA...THAYER...ALTON...COUCH...GREER...
THOMASVILLE...WILDERNESS
704 PM CDT SUN MAR 27 2016

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT MONDAY...

* TEMPERATURE...TEMPERATURES TONIGHT WILL RANGE FROM 32 DEGREES 
  TO 35 DEGREES ACROSS SOUTH CENTRAL MISSOURI. 

* IMPACTS...THE GROWING SEASON HAS STARTED ACROSS SOUTHERN 
  MISSOURI. THEREFORE...VEGETATION SENSITIVE TO FROST COULD BE 
  DAMAGED BY THESE FORECASTED TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

GAEDE
130 
WWUS73 KSGF 280904
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
404 AM CDT MON MAR 28 2016

...TEMPERATURES EXPECTED TO FALL AT OR BELOW FREEZING TONIGHT...

.CLEAR SKIES AND LIGHT WINDS HAVE ALLOWED TEMPERATURES TO FALL
INTO THE UPPER 20S AND LOWER 30S EARLY THIS MORNING.

A FREEZE WARNING HAS BEEN POSTED FOR AREAS ALONG AND NORTHWEST OF
A LINE FROM TABLE ROCK LAKE TO LAKE OF THE OZARKS.

A FROST ADVISORY IS IN EFFECT FOR LOCATIONS EAST OF A LINE FROM
TABLE ROCK LAKE TO LAKE OF THE OZARKS.

KSZ073-097-101-MOZ055>057-066>070-077>081-088>095-101>103-281400-
/O.CON.KSGF.FZ.W.0005.000000T0000Z-160328T1400Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-VERNON-ST. CLAIR-
HICKORY-CAMDEN-PULASKI-BARTON-CEDAR-POLK-DALLAS-LACLEDE-JASPER-
DADE-GREENE-WEBSTER-WRIGHT-NEWTON-LAWRENCE-CHRISTIAN-MCDONALD-
BARRY-STONE-
INCLUDING THE CITIES OF...FORT SCOTT...PAWNEE STATION...
CHICOPEE...LONE OAK...PITTSBURG...BAXTER SPRINGS...LOWELL...
RIVERTON...COLUMBUS...NEUTRAL...SHERWIN...STIPPVILLE...WARSAW...
WHITAKERVILLE...COLE CAMP...CROCKERVILLE...MORA...EDMONSON...
LINCOLN...VERSAILLES...ROCKY MOUNT...STOVER...LAURIE...
AURORA SPRINGS...ELDON...LAKE OZARK...NEVADA...TIFFIN...
APPLETON CITY...JOHNSON CITY...WEAUBLEAU...HERMITAGE...QUINCY...
WHEATLAND...CROSS TIMBERS...OSAGE BEACH...CAMDENTON...
DECATURVILLE...ROACH...VILLAGE OF FOUR SEASONS...
FORT LEONARD WOOD...LAQUEY...WAYNESVILLE...KENOMA...LAMAR...
CEDAR SPRINGS...EL DORADO SPRINGS...FILLEY...ARNICA...
CAPLINGER MILLS...STOCKTON...BOLIVAR...BUFFALO...CHARITY...
FOOSE...MARCH...PLAD...WINDYVILLE...OLIVE...LYNCHBURG...LEBANON...
JOPLIN...CARTHAGE...GREENFIELD...LOCKWOOD...MEINERT...
SPRINGFIELD...MARSHFIELD...NORTHVIEW...SEYMOUR...ROGERSVILLE...
DAWSON...GRAFF...MOUNTAIN GROVE...DUNCAN...MANSFIELD...NEOSHO...
AURORA...MOUNT VERNON...MARIONVILLE...NIXA...CHRISTIAN CENTER...
OZARK...SELMORE...ANDERSON...NOEL...GOODMAN...SOUTH WEST CITY...
PINEVILLE...ROCKY COMFORT...MONETT...MADRY...CASSVILLE...
KIMBERLING CITY...CRANE...ELSEY...INDIAN POINT...
SILVER DOLLAR CITY
404 AM CDT MON MAR 28 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TEMPERATURE...TEMPERATURES ARE EXPECTED TO RANGE FROM 26 DEGREES
  TO 31 DEGREES EARLY THIS MORNING.

* IMPACTS...THE GROWING SEASON HAS STARTED ACROSS SOUTHEAST 
  KANSAS AND THE MISSOURI OZARKS. THEREFORE...VEGETATION 
  SENSITIVE TO FREEZING TEMPERATURES ARE EXPECTED TO BE GREATLY 
  IMPACTED BY THESE FREEZING TEMPERATURES TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

MOZ058-071-082-083-096>098-104>106-281400-
/O.CON.KSGF.FR.Y.0001.000000T0000Z-160328T1400Z/
MARIES-PHELPS-TEXAS-DENT-DOUGLAS-HOWELL-SHANNON-TANEY-OZARK-
OREGON-
INCLUDING THE CITIES OF...VICHY...NORTHWYE...ROLLA...PLATO...
ROBY...BENDAVIS...HUGGINS...LAKE SPRING...BANGERT...DARIEN...
GLADDEN...HOWES...JADWIN...SALEM...VANZANT...AVA...GOODHOPE...
ROME...SQUIRES...DOGWOOD...POMONA...POTTERSVILLE...
SILOAM SPRINGS...SOUTH FORK...WEST PLAINS...WHITE CHURCH...
TERESITA...WINONA...BIRCH TREE...MONTIER...BRANSON...HOLLISTER...
KIRBYVILLE...EDGEWATER BEACH...FORSYTH...OZARK BEACH...
POWERSITE...WASOLA...THAYER...ALTON...COUCH...GREER...
THOMASVILLE...WILDERNESS
404 AM CDT MON MAR 28 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TEMPERATURE...TEMPERATURES EARLY THIS MORNING WILL RANGE FROM
  32 DEGREES TO 35 DEGREES ACROSS SOUTH CENTRAL MISSOURI.

* IMPACTS...THE GROWING SEASON HAS STARTED ACROSS SOUTHERN 
  MISSOURI. THEREFORE...VEGETATION SENSITIVE TO FROST COULD BE 
  DAMAGED BY THESE FORECASTED TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

RABERDING
226 
WWUS73 KSGF 281359
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
859 AM CDT MON MAR 28 2016

KSZ073-097-101-MOZ055>057-066>070-077>081-088>095-101>103-281500-
/O.EXP.KSGF.FZ.W.0005.000000T0000Z-160328T1400Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-VERNON-ST. CLAIR-
HICKORY-CAMDEN-PULASKI-BARTON-CEDAR-POLK-DALLAS-LACLEDE-JASPER-
DADE-GREENE-WEBSTER-WRIGHT-NEWTON-LAWRENCE-CHRISTIAN-MCDONALD-
BARRY-STONE-
INCLUDING THE CITIES OF...FORT SCOTT...PAWNEE STATION...
CHICOPEE...LONE OAK...PITTSBURG...BAXTER SPRINGS...LOWELL...
RIVERTON...COLUMBUS...NEUTRAL...SHERWIN...STIPPVILLE...WARSAW...
WHITAKERVILLE...COLE CAMP...CROCKERVILLE...MORA...EDMONSON...
LINCOLN...VERSAILLES...ROCKY MOUNT...STOVER...LAURIE...
AURORA SPRINGS...ELDON...LAKE OZARK...NEVADA...TIFFIN...
APPLETON CITY...JOHNSON CITY...WEAUBLEAU...HERMITAGE...QUINCY...
WHEATLAND...CROSS TIMBERS...OSAGE BEACH...CAMDENTON...
DECATURVILLE...ROACH...VILLAGE OF FOUR SEASONS...
FORT LEONARD WOOD...LAQUEY...WAYNESVILLE...KENOMA...LAMAR...
CEDAR SPRINGS...EL DORADO SPRINGS...FILLEY...ARNICA...
CAPLINGER MILLS...STOCKTON...BOLIVAR...BUFFALO...CHARITY...
FOOSE...MARCH...PLAD...WINDYVILLE...OLIVE...LYNCHBURG...LEBANON...
JOPLIN...CARTHAGE...GREENFIELD...LOCKWOOD...MEINERT...
SPRINGFIELD...MARSHFIELD...NORTHVIEW...SEYMOUR...ROGERSVILLE...
DAWSON...GRAFF...MOUNTAIN GROVE...DUNCAN...MANSFIELD...NEOSHO...
AURORA...MOUNT VERNON...MARIONVILLE...NIXA...CHRISTIAN CENTER...
OZARK...SELMORE...ANDERSON...NOEL...GOODMAN...SOUTH WEST CITY...
PINEVILLE...ROCKY COMFORT...MONETT...MADRY...CASSVILLE...
KIMBERLING CITY...CRANE...ELSEY...INDIAN POINT...
SILVER DOLLAR CITY
859 AM CDT MON MAR 28 2016

...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING...

TEMPERATURES HAVE WARMED ABOVE FREEZING THIS MORNING...THEREFORE
THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE.

$$

MOZ058-071-082-083-096>098-104>106-281500-
/O.EXP.KSGF.FR.Y.0001.000000T0000Z-160328T1400Z/
MARIES-PHELPS-TEXAS-DENT-DOUGLAS-HOWELL-SHANNON-TANEY-OZARK-
OREGON-
INCLUDING THE CITIES OF...VICHY...NORTHWYE...ROLLA...PLATO...
ROBY...BENDAVIS...HUGGINS...LAKE SPRING...BANGERT...DARIEN...
GLADDEN...HOWES...JADWIN...SALEM...VANZANT...AVA...GOODHOPE...
ROME...SQUIRES...DOGWOOD...POMONA...POTTERSVILLE...
SILOAM SPRINGS...SOUTH FORK...WEST PLAINS...WHITE CHURCH...
TERESITA...WINONA...BIRCH TREE...MONTIER...BRANSON...HOLLISTER...
KIRBYVILLE...EDGEWATER BEACH...FORSYTH...OZARK BEACH...
POWERSITE...WASOLA...THAYER...ALTON...COUCH...GREER...
THOMASVILLE...WILDERNESS
859 AM CDT MON MAR 28 2016

...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING...

TEMPERATURES HAVE WARMED QUICKLY THIS MORNING...ENDING THE THREAT
OF FROST.

$$

WFO LSX

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this frost advisory went out at Mar 27, 6:53 AM CDT, 5 hours 34 minutes earlier.

Area forecast discussion, Mar 27, 6:53 AM CDT, 5 hours 34 minutes before
Area Forecast Discussion...Corrected
National Weather Service Springfield MO
653 AM CDT SUN MAR 27 2016

.SHORT TERM...(Today and tonight)
Issued at 304 AM CDT Sun Mar 27 2016

A cold front was bisecting the forecast area from northeast to
southwest and this will continue to push through the area, clearing
south central Missouri this afternoon. Meanwhile, showers were
breaking out across Kansas ahead of another shortwave trough, with
snow on the back edge across south central Kansas. As the wave
progresses eastward, showers will continue to expand into southeast
Kansas and western Missouri and then overspread much of the area the
rest of the day. As the colder air overspreads the area, will have
to watch areas north and west of a line from Pittsburg Kansas to
Warsaw Missouri line for the possibility of a few flakes of snow
mixing in as the temperature drops into the mid and upper 30s this
morning. Forcing exits rather quickly this afternoon which will end
the rain from west to east with skies clearing rather quickly.
The eastern Ozarks will be last to see rain end and clearing,
which may come more towards evening. Temperatures will be rather
tricky today as the colder air fills in behind the front. Daytime
readings will struggle to make it out of the 40s in most areas,
with south central Missouri rising into the upper 50s to lower 60sby
midday, with falling temperatures then during the remainder of the
afternoon.

High pressure then builds across the area tonight setting the stage
for a cold night. With the clear skies and light winds expect
temperatures to approach the freezing mark and thus have added
areas of frost to the grids. Confidence not high that we will see
cold enough temperatures for long enough to justify a hard freeze,
thus will allow day shift to peruse the latest data for possible
headlines.

.LONG TERM...(Monday through Saturday)
Issued at 304 AM CDT Sun Mar 27 2016

As the surface high slides east Monday and Tuesday return flow on
its back side will push temperatures up into the 60s Monday afternoon
and perhaps the lower 70s Tuesday. Increasing pressure gradient on
Tuesday will produce breezy conditions leading to a heightened fire
weather concern, despite increasing dew points as moisture begins
to advect northward.

Moisture will continue to feed northward ahead of a rather vigorous
storm system on Wednesday as a positively tilted trough moves across
the plains into the Midwest. There still remains some model
differences on the speed of this system, with the GFS the more
progressive sweeping the surface cold front through the region
late Wednesday afternoon and evening. At this point, shear and
instability looks to be sufficient for organized storms and thus
an elevated severe storm threat. Still a lot of time to hash out the
details, but something to keep an eye on. Overall confidence is
medium.

Cooler and drier air will fill in behind the front with perhaps some
lingering showers on Thursday. Otherwise, Friday and Saturday look
to be dry with highs in the 50s to lower 60s.

&&

.AVIATION...(For the 12Z TAFS through 12Z Monday morning)
Issued at 646 AM CDT Sun Mar 27 2016

For the KSGF/KJLN/KBBG tafs: A surface cold front just recently
moved through the taf sites over the last few hours. A post
frontal disturbance moving northeast through eastern KS will
lower ceilings, especially at KJLN (already low end MVFR) and KSGF
with increasing chances for rain. Somewhat lower ceilings at KBBG
will occur as well but with lesser sustained rain chances.
Moderately gusty northwest winds are also expected. As the
disturbance pulls away expected a clearing sky with diminishing
winds after 21z.

&&

.SGF Watches/Warnings/Advisories...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Raberding
LONG TERM...Raberding
AVIATION...DSA
Hazardous weather outlook, Mar 27, 4:18 AM CDT, 8 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
418 AM CDT SUN MAR 27 2016

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-280930-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
418 AM CDT SUN MAR 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED NON THUNDERSTORM WIND RISK.
  SIGNIFICANT FROST RISK.

DISCUSSION...

 NORTHWEST WINDS WILL GUST TO BETWEEN 25 AND 30 MPH BEHIND THE COLD
 FRONT AS IT MOVES THROUGH THE AREA THROUGH THIS AFTERNOON.

 AREAS OF FROST WILL FORM LATE TONIGHT AS TEMPERATURES FALL TO
 NEAR THE FREEZING MARK.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

 TEMPERATURES WILL FALL INTO THE UPPER 20S AND LOWER 30S
 SUNDAY NIGHT AND EARLY MONDAY MORNING PRODUCING AREAS OF FROST.

 STRONG SOUTH WINDS AND RELATIVE HUMIDITIES NEAR 30 PERCENT WILL
 RESULT IN A LIMITED TO ELEVATED RISK OF FIRE WEATHER CONDITIONS
 TUESDAY AFTERNOON.

 AN EPISODE OF SEVERE STORMS WILL BE POSSIBLE ON WEDNESDAY AND
 WEDNESDAY NIGHT...AS AN INTENSE STORM SYSTEM INTERACTS WITH
 INCREASING GULF MOISTURE ACROSS THE OZARKS.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

RABERDING

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 12:27 PM CDTFreeze WarningSGFBarry, Barton, Benton, Camden, Cedar, Christian and 18 more21 hr

Nearby

Frost Advisories in Missouri, 2016Every frost advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.